# SDR SWAA2022042697012

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 15,725 hours, 7,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FWD F/A FLASHLIGHTS WILL NOT TEST. / [01] REPLACED BATTERIES; INSTALLED TAMPER SHIELDS PER AMM 25-64-00
